Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




62 Publications

2021 | Conference Paper | IST-REx-ID: 9227
Bloch-Hansen, A., Samei, N., & Solis-Oba, R. (2021). Experimental evaluation of a local search approximation algorithm for the multiway cut problem. In Conference on Algorithms and Discrete Applied Mathematics (Vol. 12601, pp. 346–358). Rupnagar, India: Springer Nature. https://doi.org/10.1007/978-3-030-67899-9_28
View | DOI
 
2021 | Journal Article | IST-REx-ID: 9234 | OA
Izuchukwu, C., & Shehu, Y. (2021). New inertial projection methods for solving multivalued variational inequality problems beyond monotonicity. Networks and Spatial Economics. Springer Nature. https://doi.org/10.1007/s11067-021-09517-w
View | DOI | Download Published Version (ext.)
 
2021 | Journal Article | IST-REx-ID: 9315
Iyiola, O. S., & Shehu, Y. (2021). New convergence results for inertial Krasnoselskii–Mann iterations in Hilbert spaces with applications. Results in Mathematics. Springer Nature. https://doi.org/10.1007/s00025-021-01381-x
View | DOI
 
2021 | Journal Article | IST-REx-ID: 9365
Ogbuisi, F. U., Shehu, Y., & Yao, J. C. (2021). Convergence analysis of new inertial method for the split common null point problem. Optimization. Taylor and Francis. https://doi.org/10.1080/02331934.2021.1914035
View | DOI
 
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Y., & Iyiola, O. S. (2020). Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence. Applied Numerical Mathematics. Elsevier. https://doi.org/10.1016/j.apnum.2020.06.009
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Y., Dong, Q.-L., Liu, L.-L., & Yao, J.-C. (2020). New strong convergence method for the sum of two maximal monotone operators. Optimization and Engineering. Springer Nature. https://doi.org/10.1007/s11081-020-09544-5
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 8817
Shehu, Y., Iyiola, O. S., Thong, D. V., & Van, N. T. C. (2020). An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems. Mathematical Methods of Operations Research. Springer Nature. https://doi.org/10.1007/s00186-020-00730-w
View | DOI
 
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Y., & Gibali, A. (2020). New inertial relaxed method for solving split feasibilities. Optimization Letters. Springer Nature. https://doi.org/10.1007/s11590-020-01603-1
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Y., Li, X.-H., & Dong, Q.-L. (2020). An efficient projection-type method for monotone variational inequalities in Hilbert spaces. Numerical Algorithms. Springer Nature. https://doi.org/10.1007/s11075-019-00758-y
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7161 | OA
Shehu, Y., Gibali, A., & Sagratella, S. (2020). Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications. Springer Nature. https://doi.org/10.1007/s10957-019-01616-6
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications